# SDR V0XR413Y112110010

- Difficulty date: November 12, 2010
- Submitted: November 12, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N153GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10219
- Aircraft time: 14,125 hours, 9,994 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SEAT TRACK AFT OF "E" DOOR AT 785 HAS CORROSION (SIDE RAIL). PREPAIRED SEAT RAIL IAW REO 670-53-00-074 INSTALLED SEAT TRACK RT AFT OF "E" DOOR AT 785, W/C 2077.
